# SDR CA960924002

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Left Mlg Ind
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT LANDING GEAR UNSAFE LIGHT REMAINED ON AT POWER UP. CONFIRMED AS INDICATION ONLY. LEFT MAIN GEAR DOWN LOCK PROXIMITY SWITCH SENSOR FOUND FAILED.
